Perfect and bipartite IMTL-algebras and disconnected rotations of prelinear semihoops

From Mathfuzzlog
Jump to: navigation, search
Authors:
Carles Noguera
Francesc Esteva
Joan Gispert
Title: Perfect and bipartite IMTL-algebras and disconnected rotations of prelinear semihoops
Journal: Archive for Mathematical Logic
Volume 44
Number 7
Pages: 869-886
Year: 2005
Preprint




Abstract

IMTL logic was introduced in [12] as a generalization of the infinitely-valued logic of Lukasiewicz, and in [11] it was proved to be the logic of left-continuous t-norms with an involutive negation and their residua. The structure of such t-norms is still not known. Nevertheless, Jenei introduced in [20] a new way to obtain rotation-invariant semigroups and, in particular, IMTL-algebras and left-continuous t-norm with an involutive negation, by means of the disconnected rotation method. In order to give an algebraic interpretation to this construction, we generalize the concepts of perfect, bipartite and local algebra used in the classification of MV-algebras to the wider variety of IMTL-algebras and we prove that perfect algebras are exactly those algebras obtained from a prelinear semihoop by Jenei’s disconnected rotation. We also prove that the variety generated by all perfect IMTL-algebras is the variety of the IMTL-algebras that are bipartite by every maximal filter and we give equational axiomatizations for it.